# SDR ASAA2012073192651

- Difficulty date: July 2, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 9,073 hours, 2,888 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 1 Hmu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING INITIAL COCKPIT PREFLIGHT, BLUE ANNUNCIATIOR ENG VALVE CLOSED IS IN BRIGHT ILLUMINATION ONLY. NR 1 ENGINE PRESS TO TEST FUNCTION IS NOT WORKING CORRECTLY.  ACFT GROUNDED.  VERIFIED DISCREPANCY REF FIM 73-06, TASK 804. FOUND AT NR 1 HMU M1823 PIN 3 MISSING OF HMU SIDE OF CONNECTOR DP1207 SUSPECT PUSHED BACK INTO HMU CONNECTOR.  R & R HPSOV SWITCH IN NR 1 ENG HMU REF MM 73-21-09-000/400-801-F00. OP CHECKS NORMAL.  TEST 3A, 12 AND 13 GOOD REF MM 71-00-00.  HMUS QUALIFIED.  RESET ENG 1 HPSOV IND C/B.
